Alert archive / North Carolina / Flash Flood Warnings in 2020

Flash Flood Warning 2, NWS Morristown, TN

February 6, 2020Cherokee County, Clay County, North Carolina; Polk County, Tennessee

NWS Morristown, TN issued this flash flood warning at Feb 6, 2020, 3:32 AM EST for Cherokee County, Clay County, North Carolina; Polk County, Tennessee. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 3:32 AM EST (08:32 UTC)
Expired
Feb 6, 2020, 7:30 AM EST
In force
4 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, NC, Clay County, NC, Polk County, TN

The radar

The Knoxville radar (KMRX), 125 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

099 
WGUS54 KMRX 060832
FFWMRX
NCC039-043-TNC139-061230-
/O.NEW.KMRX.FF.W.0002.200206T0832Z-200206T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
332 AM EST Thu Feb 6 2020

The National Weather Service in Morristown has issued a

* Flash Flood Warning for...
  Cherokee County in southwestern North Carolina...
  Clay County in southwestern North Carolina...
  Polk County in east Tennessee...

* Until 730 AM EST.

* At 328 AM EST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is ongoing or
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Andrews, Murphy, Ducktown, Hayesville, Nantahala Lake, William L.
  Davenport Refuge, Tusquitee, Violet, Conasauga and Big Frog
  Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3499 8477 3510 8473 3523 8436 3520 8435
      3521 8429 3527 8423 3524 8419 3524 8413
      3529 8403 3524 8401 3522 8397 3526 8384
      3524 8374 3526 8371 3523 8369 3520 8373
      3515 8373 3516 8365 3501 8352 3500 8349

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

DGS
1 follow-up statement
231 
WGUS74 KMRX 061046
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
546 AM EST Thu Feb 6 2020

NCC039-043-TNC139-061230-
/O.CON.KMRX.FF.W.0002.000000T0000Z-200206T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee NC-Clay NC-Polk TN-
546 AM EST Thu Feb 6 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EST FOR
CHEROKEE...CLAY AND POLK COUNTIES...

At 544 AM EST, Doppler radar continued to indicate thunderstorms 
producing heavy rain across the warned area. Over the last 6 hours, 
2 to 3 inches of rain have fallen. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Andrews, Murphy, Ducktown, Hayesville, Nantahala Lake, William L.
Davenport Refuge, Tusquitee, Violet, Conasauga and Big Frog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3499 8477 3510 8473 3523 8436 3520 8435
      3521 8429 3527 8423 3524 8419 3524 8413
      3529 8403 3524 8401 3522 8397 3526 8384
      3524 8374 3526 8371 3523 8369 3520 8373
      3515 8373 3516 8365 3501 8352 3500 8349

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

CDG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 6, 3:26 AM EST, 6 minutes earlier.

Area forecast discussion, Feb 6, 3:26 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
326 AM EST Thu Feb 6 2020

.SHORT TERM(Today and Tonight)...

Widespread rainfall across the forecast area with ongoing flooding
will be the main impact in the short-term forecast period. Current
water vapor imagery and RAP upper air analysis indicate an amplified
pattern with a deep trough across the Central CONUS and an amplified
ridge on both coasts. Winds throughout the atmosphere are generally
from the southwest and have helped to saturate the atmosphere. PW
values are currently in the 1.4-1.5 inch range. These values are at
the maximum levels for early February. At the surface, there is a
stalled southwest to northeast oriented boundary that lines up
parallel to the flow. Persistent weak shortwave troughs continue to
eject northwestward out of the Gulf of Mexico ahead of the main
trough. Rainfall totals have already surpassed 3 inches in some
locations with flooding reported. Current radar imagery indicates
another round of precipitation incoming from north Alabama into the
southern Appalchians.

The upper level jet is forecast to strengthen a good bit this
morning. Winds at 300 mb will surge into the 160-170 kt range across
the Midwest into the eastern Great Lakes. The location of this jet
will put the forecast area in the right entrance region for
divergence aloft. The synoptic lift coupled with an already
saturated atmosphere will lead to another round of heavy rainfall
throughout the remainder of the morning. Additional rainfall totals
just through noon will range from 1 to 3 inches. This will
exacerbate any ongoing flooding and creating new flooding issues.
The surface front will begin to make some slow eastward progress
today. There is a bit of a surge in the low-level jet late this
morning into the early afternoon for southeastern portions of the
forecast area. Expect there could be a thunderstorms for these
locations. However, do not expect anything severe with several
rounds of precipitation already for these areas.

Cold air will move into the area late tonight and into early Friday
as the front exits to the east. Wrap around precipitation is
forecast behind the exiting system with a deep surface low racing
across the Mid-Atlantic into New England late tonight into Friday
morning. Strong cold air advection is forecast behind the impressive
system. Temperatures will drop down to near freezing for most
locations tonight. Moisture will linger behind the departing system
and expect some snow showers early Friday morning. The changeover
will occur first over the higher elevations and work down into the
valley near sunrise. Snowfall accumulations of up to 2 inches will
be possible for locations above 4 kt. Temperatures will be
noticeably colder across the area on Friday morning.

MA

.LONG TERM (Friday through Wednesday)...

We start the long term period with cold air advection continuing
across our area as cold air pushes in on the backside of our
departing low pressure system. All locations, even lower elevations,
will start as snow Friday morning before gradually transitioning to
rain by late morning through early afternoon. The northern
Cumberland Plateau, southwest VA, the high terrain of the eastern
mountains, and portions of northeast TN will stay snow through the
day. Models have trended a little higher with the QPF for Friday
morning so it looks like the higher elevations will see a little
more snow than previously thought. The bulk of the accumulation will
occur from midnight Friday through around 10 AM EST. Areas above
4000 feet will see between 2 to 4 inches of snow. Areas above 3000
feet could see up to 1 inch. The northern Plateau, SWVA, and
portions of NETN may see a light dusting up to a few tenths of an
inch of snow accumulation. Precipitation really starts to drop off
after 10 AM EST with light scattered rain/snow showers lingering
across the high terrain through the rest of the day. Friday night
will be the coldest of the period with lows in upper 20s to low 30s.

On Saturday models still feature a quick moving shortwave passing
through our area. QPF amounts not near as impressive as they were
just a few days ago. Now QPF amounts are fairly light with totals
through the day on Saturday less than 0.10 for most areas with
isolated amounts up to 0.25 inches across some of the higher
terrain. With cold air still in place, valley locations could see
some snow to start off with before it switches over to rain as temps
warm above freezing by mid to late morning. Elevations above 2500 to
3000 feet will stay snow through the day. Areas above 4000 feet
could see another 1 to 2 inches of snow while areas between 3000 and
4000 feet could see up to one inch.

After this system zips through clearing conditions are expected
Saturday night into Sunday morning. Sunday looks to be the best day
to see any sunshine through the extended period. Highs will rebound
on Sunday with temps in the lower to upper 50s. This is due to
southerly flow strengthening across the area along with height rises
as a result of a trough passing through the Great Lakes region. The
bad news is that more precip returns on Monday and chances remain
elevated through the rest of the extended as we remain in an overall
active pattern. We may see a break in the precip on Tuesday as there
is quite a bit of model variation but will keep chance and low end
likely POPs in for now. The silver lining is that temps will be very
mild during this period with highs in the upper 50s to low 60s and
overnight lows in the low to upper 40s.

SR

&&

.AVIATION...
06Z TAF DISCUSSION.

MVFR/IFR conditions forecast throughout the TAF cycle. Widespread
precipitation currently across the area. There are some storms to
the south across Alabama/Georgia but have only a mention of VCTS
at CHA early this morning. Confidence in this occurring is rather
low as well with SHRA at TYS and TRI. The cold front will begin to
move across the terminals after 12z but precipitation is forecast
to continue. Regardless, IFR/MVFR conditions will feature
throughout the TAF period.

MA

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             63  35  41  33  50 / 100  60  20  10  30
Knoxville McGhee Tyson Airport, TN  61  36  40  31  46 / 100  80  40  10  50
Oak Ridge, TN                       61  34  40  30  45 / 100  70  40  10  50
Tri Cities Airport, TN              60  35  39  28  41 / 100  80  70  10  60

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through late tonight for Cherokee-Clay.

TN...Flash Flood Watch through late tonight for Anderson-Bledsoe-
     Blount Smoky Mountains-Bradley-Campbell-Claiborne-Cocke
     Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
     Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
     Morgan-North Sevier-Northwest Blount-Northwest Carter-
     Northwest Cocke-Northwest Greene-Northwest Monroe-Rhea-
     Roane-Scott-Sequatchie-Sevier Smoky Mountains-Southeast
     Carter-Southeast Greene-Southeast Monroe-Sullivan-Unicoi-
     Union-Washington-West Polk.

     Wind Advisory until 9 AM EST this morning for Blount Smoky
     Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
     Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

VA...Flash Flood Watch through late tonight for Lee-Russell-Scott-
     Washington-Wise.

&&
Hazardous weather outlook, Feb 5, 4:01 PM EST, 11 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
401 PM EST Wed Feb 5 2020

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-062115-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
401 PM EST Wed Feb 5 2020 /301 PM CST Wed Feb 5 2020/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Periods of heavy rain are expected through Thursday. Today's
rainfall will create favorable conditions for flash flooding with
another round of heavy rain tonight through Thursday morning.
Showers and thunderstorms that repeatedly track over the same
areas could result in flash flooding of creeks and streams tonight
and Thursday. Rainfall totals of 2 to 5 inches are expected
across the area with locally higher amounts possible. Isolated
strong to severe storms with damaging wind gusts the primary
threat later this evening and overnight into Thursday morning.
A few tornadoes could occur as well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The potential for heavy rain and flooding will continue through
Thursday evening. Isolated strong to severe storms may affect
southeast Tennessee mountains and southwest North Carolina
early Thursday morning.

Thursday night rain will change to snow across the higher
elevations. The eastern TN mountains could see 1 to 2 inches of
snow by Friday afternoon above 3500 feet.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

TD/ABM

In the hours before

Special weather statement, Feb 5, 9:51 PM EST, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Morristown TN
951 PM EST Wed Feb 5 2020

TNZ036-068-069-060330-
Anderson TN-Loudon TN-Knox TN-
951 PM EST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LOUDON...KNOX AND
ANDERSON COUNTIES UNTIL 1030 PM EST...

At 951 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Wartburg to 6 miles northeast
of Midtown to Kingston to Fairview. Movement was east at 55 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Knoxville, Oak Ridge, Clinton, Lenoir City, Alcoa, Loudon, Farragut,
Oliver Springs, Louisville and Plainview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3577 8439 3589 8433 3590 8426 3617 8444
      3622 8430 3618 8424 3621 8423 3622 8409
      3627 8401 3617 8392 3617 8374 3609 8367
      3609 8371 3604 8368 3584 8385 3588 8400
      3583 8406 3585 8415 3577 8418 3572 8449
TIME...MOT...LOC 0251Z 250DEG 52KT 3607 8447 3594 8448 3586 8451 3577
8458

05/MA
Special weather statement, Feb 5, 10:14 PM EST, 5 hours 18 minutes before
Special Weather Statement
National Weather Service Morristown TN
1014 PM EST Wed Feb 5 2020

TNZ068-071-072-085-086-060400-
Blount Smoky Mountains TN-Northwest Monroe TN-Loudon TN-NW Blount TN-
McMinn TN-
1014 PM EST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR LOUDON...CENTRAL MCMINN...BLOUNT
AND NORTHERN MONROE COUNTIES UNTIL 1100 PM EST...

At 1014 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Loudon to near Sweetwater to near Decatur.
Movement was east at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Maryville, Athens, Lenoir City, Alcoa, Sweetwater, Loudon,
Madisonville, Louisville, Rockford and Eagleton Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3545 8481 3554 8461 3578 8438 3582 8418
      3579 8414 3583 8414 3584 8407 3583 8406
      3585 8405 3584 8402 3587 8393 3584 8385
      3589 8379 3571 8370 3571 8368 3566 8371
      3554 8400 3556 8400 3549 8408 3541 8482
TIME...MOT...LOC 0314Z 260DEG 43KT 3574 8439 3555 8455 3545 8477

05/MA
Special weather statement, Feb 5, 10:31 PM EST, 5 hours 1 minute before
Special Weather Statement
National Weather Service Morristown TN
1031 PM EST Wed Feb 5 2020

TNZ069-070-073-060415-
Jefferson TN-Knox TN-North Sevier TN-
1031 PM EST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX...JEFFERSON AND
NORTHERN SEVIER COUNTIES UNTIL 1115 PM EST...

At 1031 PM EST, Doppler radar was tracking a strong thunderstorm near
Knoxville, moving east at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Knoxville, Sevierville, Alcoa, Jefferson City, Dandridge, Louisville,
White Pine, New Market, Bird Crossing and Fairgarden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3589 8379 3584 8385 3584 8387 3585 8391
      3588 8395 3586 8398 3588 8400 3587 8403
      3585 8401 3584 8402 3585 8405 3583 8406
      3598 8409 3613 8332 3595 8329 3591 8330
      3589 8332 3586 8329 3582 8376
TIME...MOT...LOC 0331Z 260DEG 37KT 3591 8398

05/MA
Special weather statement, Feb 5, 10:46 PM EST, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Morristown TN
1046 PM EST Wed Feb 5 2020

TNZ014-015-037>039-069-070-060430-
Jefferson TN-Claiborne TN-Hamblen TN-Hancock TN-Union TN-Grainger TN-
Knox TN-
1046 PM EST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR CLAIBORNE...NORTHEASTERN KNOX...
NORTHWESTERN JEFFERSON...WESTERN HANCOCK...GRAINGER...EASTERN UNION
AND HAMBLEN COUNTIES UNTIL 1130 PM EST...

At 1045 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of New Tazewell to near
Maynardville to 8 miles southwest of Plainview. Movement was east at
50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Morristown, Jefferson City, Maynardville, Rutledge, New Tazewell,
Bean Station, Tazewell, Plainview, New Market and Russellville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3645 8320 3642 8320 3640 8328 3638 8329
      3629 8326 3628 8323 3631 8318 3634 8316
      3631 8315 3625 8308 3619 8314 3618 8318
      3616 8318 3606 8399 3626 8386 3649 8382
      3660 8338 3660 8328
TIME...MOT...LOC 0345Z 257DEG 47KT 3643 8382 3627 8384 3614 8394

05/MA
Local storm report, Feb 6, 1:59 AM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
159 AM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     FLOOD            HUNTSVILLE              36.41N 84.49W
02/06/2020                   SCOTT              TN   911 CALL CENTER

            ROAD CLOSED DUE TO FLOODING.

&&
Local storm report, Feb 6, 3:20 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
320 AM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     FLOOD            KNOXVILLE               35.97N 83.95W
02/06/2020                   KNOX               TN   911 CALL CENTER

            NUMEROUS ROAD CLOSURES ACROSS KNOX COUNTY
            DUE TO FLOODING.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:30 AM ESTAreal Flood WarningMRXCherokee, Clay12 hr
Feb 5, 8:21 PM ESTAreal Flood AdvisoryMRXScott3 hr
Feb 5, 8:45 PM ESTSpecial Weather StatementMRXBledsoe, Sequatchie45 min
Feb 5, 8:55 PM ESTAreal Flood WarningMRXCampbell, Morgan, Scott9 hr
Feb 5, 8:58 PM ESTAreal Flood AdvisoryMRXBledsoe, Marion, Rhea, Sequatchie6 hr
Feb 5, 9:14 PM ESTRiver Flood WarningMRXHamilton71 hr
Feb 5, 9:14 PM ESTRiver Flood WarningMRXSevier28 hr
Feb 5, 9:23 PM ESTSpecial Weather StatementMRXMorgan, Rhea, Roane52 min
Feb 5, 9:44 PM ESTAreal Flood AdvisoryMRXHamilton, Loudon, Meigs, Rhea, Roane6 hr
Feb 5, 9:51 PM ESTSpecial Weather StatementMRXAnderson, Knox39 min
Feb 5, 10:14 PM ESTSpecial Weather StatementMRXBlount, Loudon46 min
Feb 5, 10:20 PM ESTAreal Flood AdvisoryMRXAnderson, Claiborne, Knox, Union5 hr
Feb 5, 10:31 PM ESTSpecial Weather StatementMRXJefferson, Knox44 min
Feb 5, 10:46 PM ESTSpecial Weather StatementMRXClaiborne, Grainger, Hamblen, Union44 min
Feb 5, 11:28 PM ESTAreal Flood AdvisoryMRXGrainger, Hamblen, Hancock, Hawkins, Jefferson5 hr
Feb 6, 12:32 AM ESTAreal Flood AdvisoryMRXCarter, Hancock, Johnson, Sullivan, Unicoi, Washington3 hr
Feb 6, 3:02 AM ESTAreal Flood WarningMRXBledsoe, Bradley, Hamilton, Loudon, Marion, Meigs and 3 more6 hr
Feb 6, 3:15 AM ESTAreal Flood WarningMRXAnderson, Claiborne, Grainger, Hamblen, Hancock, Hawkins and 3 more6 hr
Feb 6, 3:57 AM ESTAreal Flood WarningMRXCarter, Cocke, Greene, Jefferson, Johnson, Sullivan and 2 more15 hr
Feb 6, 5:08 AM ESTRiver Flood WarningMRXHancock33 hr
Feb 6, 5:08 AM ESTRiver Flood WarningMRXClaiborne, Union63 hr
Feb 6, 5:08 AM ESTRiver Flood WarningMRXHancock65 hr
Feb 6, 5:08 AM ESTRiver Flood WarningMRXClaiborne, Grainger, Hancock3 days
Feb 6, 5:13 AM ESTRiver Flood WarningMRXMorgan, Roane16 hr
Feb 6, 6:03 AM ESTAreal Flood WarningMRXCampbell, Morgan, Scott15 hr
Feb 6, 6:21 AM ESTRiver Flood WarningMRXCocke, Jefferson51 hr
Feb 6, 6:21 AM ESTRiver Flood WarningMRXHawkins, Sullivan52 hr
Feb 6, 7:39 AM ESTRiver Flood AdvisoryMRXPolk2 hr
Feb 6, 8:56 AM ESTAreal Flood WarningMRXBledsoe, Bradley, Hamilton, Loudon, Marion, Meigs and 3 more12 hr
Feb 6, 9:03 AM ESTAreal Flood WarningMRXAnderson, Claiborne, Grainger, Hamblen, Hancock, Hawkins and 3 more12 hr
Feb 6, 10:26 AM ESTRiver Flood WarningMRXPolk13 hr
Feb 6, 3:21 PM ESTWinter Weather AdvisoryMRXBledsoe, Blount, Campbell, Carter, Claiborne, Cocke and 7 more24 hr
Feb 6, 4:00 PM ESTRiver Flood AdvisoryMRXGreene, Unicoi, Washington36 hr
Feb 6, 6:34 PM ESTAreal Flood WarningMRXCarter, Cocke, Greene, Jefferson, Johnson, Sullivan and 2 more18 hr

Nearby

Flash Flood Warnings in North Carolina, 2020Flash Flood Warnings in Tennessee, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.